# SDR A6WA200940721

- Difficulty date: October 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 AFT PRESSURE BULKHEAD LT CRACKED AT LINTEL/LOCATION W/L 106.117 (.100 LONG).  FS 621.00 AFT PRESSURE BULKHEAD LT CRACK AT LINTEL FITTING LOCATION W/L 106.117.  REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
